# SDR ASAA2015093013453

- Difficulty date: September 30, 2015
- Submitted: October 13, 2015
- Operation: Air carrier
- Aircraft: N703AS
- Make and model: Boeing 737490
- Aircraft serial: 28893
- Aircraft time: 53,972 hours, 30,578 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C338099
- Condition: Cracked
- Location: Bs 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT BS 400 BETWEEN STRINGERS 8-9L IS CRACKED.  ACFT GROUNDED. REPAIRED THE FRAME IAW TC QAD20062609 400-53-107, FIG 2.
